# SDR UPS02639924

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-300
- Aircraft serial: 27763
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 704395
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

RT ENGINE FAILURE ON TAKE OFF.     REPLACED NR 2 ENGINE,  TESTED AND OPERATED NORMAL.
